MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 107" (272 CM) APPX 8.7 ML, TRANSFER SET W/DUAL CHECK VALVE, MICROCLAVE®, LUER LO; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 107" (272 CM) APPX 8.7 ML, TRANSFER SET W/DUAL CHECK VALVE, MICROCLAVE®, LUER LO; STOPCOCK, I.V. SET
Catalog Number B33895
Medical Device Problem Code Precipitate in Device or Device Ingredient (1478)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 107" (272 cm) transfer set w/dual check valve, microclave®, luer lock.It was reported started to see some issues when incompatible medications are administered through the line.They administer one medication, do a good flush and then the next one, which may be incompatible.That is when they were noticing precipitate and just had a line clot off.The event occurred while the product was in use with a patient, after a calcium infusion and flush, during the antibiotic infusion.Ms.Shafland stated that there was human harm reported to be associated with the event, it clotted off the line but they were able to save it.
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Additional Manufacturer Narrative
The possible lot number was reviewed, no nonconformities were identified that may have contributed to the reported complaint.The b33895 transfer set and connected componentry were evaluated and tested and there was no evidence of leakage or precipitate observed.The complaint was unable to be confirmed.

Brand Name
107" (272 CM) APPX 8.7 ML, TRANSFER SET W/DUAL CHECK VALVE, MICROCLAVE®, LUER LO
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18223523
Report Number9617594-2023-01042
Device Sequence Number6747785
Product Code FMG
UDI-Device Identifier00887709072640
UDI-Public(01)00887709072640(17)280301(10)13586102
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB33895
Device Lot Number13586102.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Supplement Date Received by Manufacturer12/13/2023
Initial Report FDA Received Date11/28/2023
Supplement Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CALCIUM INFUSION, MFR UNK; UNSPECIFIED ANTIBIOTIC, MFR UNK
Patient SexUnknown